# SDR DALA2021090705240

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - MIGRATED ATTACHMENT FITTINGS BUSHING ACTUADOR CYLINDER MAIN DOOR FWD HINGE FITTING AT LH MAIN LANDING GEAR. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 593822-14AD REV. ORIGINAL (1934836)
